A convergence result for an iterative method for the equations of a stationary quasi-newtonian flow with temperature dependent viscosity
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 4, pp. 391-404
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1998__32_4_391_0,
author = {Wardi, S.},
title = {A convergence result for an iterative method for the equations of a stationary quasi-newtonian flow with temperature dependent viscosity},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {391--404},
year = {1998},
publisher = {Elsevier},
volume = {32},
number = {4},
mrnumber = {1636360},
zbl = {0916.76066},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_391_0/}
}
TY - JOUR AU - Wardi, S. TI - A convergence result for an iterative method for the equations of a stationary quasi-newtonian flow with temperature dependent viscosity JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1998 SP - 391 EP - 404 VL - 32 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_391_0/ LA - en ID - M2AN_1998__32_4_391_0 ER -
%0 Journal Article %A Wardi, S. %T A convergence result for an iterative method for the equations of a stationary quasi-newtonian flow with temperature dependent viscosity %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1998 %P 391-404 %V 32 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_391_0/ %G en %F M2AN_1998__32_4_391_0
Wardi, S. A convergence result for an iterative method for the equations of a stationary quasi-newtonian flow with temperature dependent viscosity. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 4, pp. 391-404. http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_391_0/